Skip navigation

Items where Author is "Tan, Ronghua"

Items where Author is "Tan, Ronghua"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Tan, Ronghua, Liu, Zhijun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2012) Periodicity and stability in a single-species model governed by impulsive differential equation. Applied Mathematical Modelling, 36 (3). pp. 1085-1094. ISSN 0307-904X (doi:

This list was generated on Thu Jun 4 12:00:23 2020 UTC.